# SDR C1HA200193006

- Difficulty date: May 7, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Aft Airstairs
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR AMBER LIGHT ILLUMINATED IN FLIGHT EN ROUTE TO DFW CONTINUED FLIGHT PER COM 2.52.2.  ADJUSTED WARNING LIGHT SWITCH AT UPPER HANDLE, CHECKS GOOD.
